CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Infinitely many solutions for an elliptic Neumann problem involving critical Sobolev growth 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 6, 页码: 1389-1414
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multiplicity of solutions for the plasma problem in two dimensions 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 5, 页码: 2741-2785
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Variational method  Multiple solutions  Free boundary  Asymptotic behavior  
INFINITELY MANY SOLUTIONS FOR AN ELLIPTIC PROBLEM INVOLVING CRITICAL NONLINEARITY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 6, 页码: 2017-2032
Authors:  Cao Daomin;  Yan Shusen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
semilinear elliptic equations  infinitely many solutions  variational method  
Infinitely many solutions for an elliptic problem involving critical Sobolev growth and Hardy potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 38, 期号: 3-4, 页码: 471-501
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30